MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra ?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Spectra ?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1132
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's implantable pulse generator (ipg) was no longer taking a charge and was not providing inadequate relied.The patient's leg pain had gotten worse with posture and certain movements.The patient describes the pain as burning aching shooting pain near low back radiating down the legs.The patient was taking extra strength tylenol and tizanidine with pain relief.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred six months prior to the date the manufacturer became aware of the event.

Brand Name
Precision Spectra ?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50850164
Report Number3006630150-2026-06975
Device Sequence Number10053440
Product Code LGW
UDI-Device Identifier08714729821526
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/08/2017
Device Model NumberSC-1132
Device Catalogue NumberSC-1132
Device Lot Number18055071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured06/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight189 LB